# SDR HEEA966752

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyroscope
- Part number: 214175241101
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO WOULD NOT PUT OUT SIGNAL FOR ROLL CHANNEL TO THE AARS AMP.
